Primary cutaneous nocardiosis associated with intra-articular corticosteroid injection


Aydingoz I. E. , Candan I., Dervent B., Hitit G.

INTERNATIONAL JOURNAL OF DERMATOLOGY, vol.40, no.3, pp.196-198, 2001 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1046/j.1365-4362.2001.01138-3.x
  • Title of Journal : INTERNATIONAL JOURNAL OF DERMATOLOGY
  • Page Numbers: pp.196-198

Abstract

A 65-year-old woman presented to our clinic with a 2-month history of papulopustular lesions on her right hand that had progressively increased in size and number. She had a 15-year history of psoriasis vulgaris and had developed digital arthralgias within the preceding few months. A diagnosis of psoriatic arthropathy was made and she was treated by multiple intraarticular steroid injections on the back of the right hand. One month after the last injection, the lesions had developed over the treatment area. The patient had no apparent history of trauma, but had grown flowers for years.